Next Article in Journal
Proposal for the Formalization of Dialectical Logic
Previous Article in Journal
Continued-Fraction Expansion of Transport Coefficients with Fractional Calculus
Article Menu

Export Article

Open AccessArticle
Mathematics 2016, 4(4), 68; doi:10.3390/math4040068

Results on Coincidence and Common Fixed Points for (ψ,φ)g-Generalized Weakly Contractive Mappings in Ordered Metric Spaces

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
*
Author to whom correspondence should be addressed.
Academic Editor: Pasquale Vetro
Received: 19 October 2016 / Revised: 22 November 2016 / Accepted: 22 November 2016 / Published: 10 December 2016
View Full-Text   |   Download PDF [286 KB, uploaded 10 December 2016]

Abstract

Inspired by a metrical-fixed point theorem from Choudhury et al. (Nonlinear Anal. 2011, 74, 2116–2126), we prove some order-theoretic results which generalize several core results of the existing literature, especially the two main results of Harjani and Sadarangani (Nonlinear Anal. 2009, 71, 3403–3410 and 2010, 72, 1188–1197). We demonstrate the realized improvement obtained in our results by using a suitable example. As an application, we also prove a result for mappings satisfying integral type ( ψ , φ ) g -generalized weakly contractive conditions. View Full-Text
Keywords: Keywords; fixed point; partially ordered metric space; weakly contractive; (ψ,φ)g-generalized weekly contractive; MSC Keywords; fixed point; partially ordered metric space; weakly contractive; (ψ,φ)g-generalized weekly contractive; MSC
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Gubran, R.; Imdad, M. Results on Coincidence and Common Fixed Points for (ψ,φ)g-Generalized Weakly Contractive Mappings in Ordered Metric Spaces. Mathematics 2016, 4, 68.

Show more citation formats Show less citations formats

Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top